# SDR DALA2025042103049

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0916651) AFT CABIN FLOOR STRUCTURE HAS CORROSION ON UPPER SURFACE, STA 947 LBL55. REMOVED AND REPLACED WITH NEW PN147A8540U7 IAW B737 SRM 51-40-02.
